# SDR T17A20200811034

- Difficulty date: September 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Beech 400A
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 45A24001211
- Part serial: RK576
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TOP TRAILING EDGE DAMAGED.  INSTALLED RUDDER P/N 45A24001-211 S/N RK-576 FROM AIRCRAFT 475TM.  PERFORMED FUNCTIONAL TEST AND CONFIRMED SERVICEABILITY, IAW HAWKER 400XP AMM 27-20-00.
